Open Access
Translator Disclaimer
2012 Biharmonic integral $\mathcal{C}$-parallel submanifolds in 7-dimensional Sasakian space forms
Dorel Fetcu, Cezar Oniciuc
Tohoku Math. J. (2) 64(2): 195-222 (2012). DOI: 10.2748/tmj/1341249371

Abstract

We find the characterization of maximum dimensional proper-biharmonic integral $\mathcal{C}$-parallel submanifolds of a Sasakian space form and then we classify such submanifolds in a 7-dimensional Sasakian space form. Working in the sphere $\boldsymbol{S}^7$ we explicitly find all 3-dimensional proper-biharmonic integral $\mathcal{C}$-parallel submanifolds. We also determine the proper-biharmonic parallel Lagrangian submanifolds of $\boldsymbol{C}P^3$.

Citation

Download Citation

Dorel Fetcu. Cezar Oniciuc. "Biharmonic integral $\mathcal{C}$-parallel submanifolds in 7-dimensional Sasakian space forms." Tohoku Math. J. (2) 64 (2) 195 - 222, 2012. https://doi.org/10.2748/tmj/1341249371

Information

Published: 2012
First available in Project Euclid: 2 July 2012

zbMATH: 1258.53059
MathSciNet: MR2948819
Digital Object Identifier: 10.2748/tmj/1341249371

Subjects:
Primary: 53C42
Secondary: 53B25

Keywords: Biharmonic submanifolds , Sasakian space forms

Rights: Copyright © 2012 Tohoku University

JOURNAL ARTICLE
28 PAGES


SHARE
Vol.64 • No. 2 • 2012
Back to Top